# SDR DALA2024052905603

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 59,220 hours, 30,165 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT APPROXIMATELY 80KTS, DUE TO VENT SKIN VALVE FAULT ECAM MESSAGE. CORRECTIVE ACTION: PLACED SKIN AIR OUTLET VALVE (22HQ) ON MEL. LATER, REPLACED VENT SKIN VALVE 15HQ.
